MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EXTENSION SET, PUMP, MLL TO ML; SYRINGE, PISTON

BAXTER HEALTHCARE CORPORATION EXTENSION SET, PUMP, MLL TO ML; SYRINGE, PISTON
Catalog Number H93887
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported there was a fiber inside an unopened sterile package of a fluid transfer extension set.This was identified during setup and prior to use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added: the lot was manufactured from december 17, 2019 - december 18, 2019.The device was received for evaluation.Unaided visual inspection was performed which observed a loose hair approximately 0.3 inches in length inside the sealed packaging of the returned sample, not in the fluid pathway.The reported condition was verified.The cause of the condition was due to a supplier manufacturing issue.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EXTENSION SET, PUMP, MLL TO ML
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key9802015
Report Number1416980-2020-01260
Device Sequence Number2777939
Product Code FMF
UDI-Device Identifier00085412476841
UDI-Public(01)00085412476841
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K872743
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/30/2022
Device Catalogue NumberH93887
Device Lot Number60220554
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2020
Initial Date Received by Manufacturer 02/10/2020
Supplement Date Received by Manufacturer03/13/2020
Initial Report FDA Received Date03/06/2020
Supplement Report FDA Received Date04/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1